zbMATH — the first resource for mathematics

Global asymptotic stability in a nonautonomous Lotka-Volterra type system with infinite delay. (English) Zbl 0880.34072
Sufficient conditions for the global asymptotic stability of the solutions of the following Lotka–Volterra type system with infinite delay is established: \[ \begin{split} \dot x_i(t)=b_i(x_i(t)) \Biggl[r_i(t)-a_i(t)x_i(t)+ \sum_{j=1}^n\sum_{l=1}^{l_{ij}}b_{ijl}(t)x_j (t-\tau_{ijl}(t)\\ +\sum_{j=1}^n\int_0^\infty b_{ij}(t,s)x_j(t-s) ds\Biggr],\qquad (i=1,2,\ldots,n).\end{split} \] {}.
Reviewer: I.Ginchev (Varna)

34K20 Stability theory of functional-differential equations
Full Text: DOI
[1] Freedman, M. I.; Wu, Jianhong, Periodic solutions of single-species models with periodic delay, SIAM J. Math. Anal., 23, 689-701, (1992) · Zbl 0764.92016
[2] Goh, B. S., Global stability in many species systems, Amer. Natur., 111, 135-143, (1977)
[3] Gopalsamy, K., Global asymptotic stability in Volterra’s population systems, J. Math. Biol., 19, 157-168, (1984) · Zbl 0535.92020
[4] Gopalsamy, K., Stability and Oscillations in Delay Differential Equations of Population Dynamics, (1992), Kluwer Academic Dordrecht · Zbl 0752.34039
[5] Leung, A. W.; Zhou, Z., Global stability for a large class of Volterra-Lotka type integro differential population delay equations, Nonlinear Anal., 12, 495-505, (1988) · Zbl 0651.45004
[6] Kuang, Y., Delay Differential Equations with Applications in Population Dynamics, (1993), Academic Press Boston · Zbl 0777.34002
[7] Kuang, Y., Global stability in delayed nonautonomous Lotka-Volterra type systems without saturated equilibria, Differential Integral Equations, 9, 557-567, (1996) · Zbl 0843.34077
[8] Kuang, Y.; Smith, H. L., Global stability for infinite delay Lotka-valterra type systems, J. Differential Equations, 103, 221-246, (1993) · Zbl 0786.34077
[9] Post, W. M.; Travis, C. C., Global stability in ecological models with continuous time delay, Lecture Notes in Pure and Appl. Math., 67, (1982), Dekker New York, p. 241-250
[10] Tineo, A., On the asymptotic behavior of some population models, J. Math. Anal. Appl., 167, 516-529, (1992) · Zbl 0778.92018
[11] Wang, L.; Zhang, Yi, Global stability of Volterra-Lotka systems with delay, Differential Equations Dynam. Systems, 3, 205-216, (1995) · Zbl 0880.34074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.